Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 191, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 8, 2015, 5:56 PM CDT for Ellsworth County, Lincoln County, Russell County, Kansas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2015, 5:56 PM CDT (22:56 UTC)
- Expired
- Aug 8, 2015, 6:26 PM CDT
- In force
- 30 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, Lincoln County, KS, Russell County, KS
The radar
The Grand Island radar (KUEX), 159 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:57 PM CDT | HAIL 1 | 3 S Lucas, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 2087 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
047
WUUS53 KICT 082256
SVRICT
KSC053-105-167-090000-
/O.NEW.KICT.SV.W.0191.150808T2256Z-150809T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS...
NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
CENTRAL RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH
AND SOUTHWEST OF RUSSELL...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...WILSON...LUCAS...SYLVAN GROVE...DORRANCE...BUNKER HILL...
WILSON STATE PARK...WILSON LAKE AND RUSSELL AIRPORT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 179 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 9844 3887 9825 3869 9886 3870 9888
3888 9899
TIME...MOT...LOC 2254Z 245DEG 11KT 3881 9888
HAIL...1.00IN
WIND...60MPH
$$
ES2 follow-up statements
026
WWUS53 KICT 082318
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT SAT AUG 8 2015
KSC053-105-167-090000-
/O.CON.KICT.SV.W.0191.000000T0000Z-150809T0000Z/
LINCOLN KS-ELLSWORTH KS-RUSSELL KS-
618 PM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN LINCOLN...NORTHWESTERN ELLSWORTH AND CENTRAL RUSSELL
COUNTIES...
AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELL...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...WILSON...LUCAS...SYLVAN GROVE...DORRANCE...BUNKER HILL...
WILSON STATE PARK...WILSON LAKE AND RUSSELL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 9844 3887 9825 3869 9886 3870 9888
3888 9899
TIME...MOT...LOC 2317Z 264DEG 15KT 3884 9879
HAIL...1.00IN
WIND...60MPH
$$
ES181
WWUS53 KICT 082326
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT SAT AUG 8 2015
KSC053-105-167-082334-
/O.CAN.KICT.SV.W.0191.000000T0000Z-150809T0000Z/
LINCOLN KS-ELLSWORTH KS-RUSSELL KS-
626 PM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN...
NORTHWESTERN ELLSWORTH AND CENTRAL RUSSELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE THEREFORE NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
WICHITA.
LAT...LON 3913 9844 3887 9825 3869 9886 3870 9888
3888 9899
TIME...MOT...LOC 2323Z 245DEG 11KT 3885 9876
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:44 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 8, 3:44 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 344 PM CDT SAT AUG 8 2015 .SYNOPSIS... ISSUED AT 343 PM CDT SAT AUG 8 2015 TEMPERATURES WERE STRUGGLING ACROSS MOST OF SOUTH-CENTRAL & SOUTH EAST KS UNTIL 230-3PM WHEN THEY JUMPED INTO THE MID & UPPER 90S. WITH 70-75 DEWPOINTS...HEAT INDICES HAVE LIKEWISE JUMPED WITH 105 TO 110 INDICES ENTRENCHED ACROSS THE HEAT ADVISORY AREA. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 343 PM CDT SAT AUG 8 2015 THIS EVENING: WITH S-SE 15-25 MPH WINDS CONTINUING TO INDUCE WARM ADVECTION FROM NORTHERN OK...HIGHS AROUND 100 ARE STILL LIKELY FOR NEARLY ALL OF SOUTH-CENTRAL KS WITH SOUTHEAST KS LIKELY TO HIT THE MID & UPPER 90S. THE VALID HEAT ADVISORY PERIOD UNTIL 8 PM SHOULD SUFFICE. TONIGHT: COLD FRONT EXTENDING FROM NORTH-CENTRAL NEBRASKA THROUGH NORTHWEST KS TO SOUTHEAST CO WILL CONTINUE TO PUSH SE THIS EVENING INTO A MARKEDLY DESTABILIZING AIRMASS COVERING NORTHWEST & WEST-CENTRAL KS. JUXTAPOSED WITH 35-40KT 6KM BULK SHEAR...SEVERE THUNDERSTORMS ARE CERTAINLY IN THE OFFING & SHOULD VENTURE INTO AREAS W OF I-135 LATE TONIGHT. SUNDAY: HIGHLIGHT: A HEAT ADVISORY IS BEING ISSUED FOR MOST OK-BORDERING COUNTIES (THE EXCEPTION IS HARPER COUNTY) AS WELL AS FOR WILSON & NEOSHO COUNTIES IN SOUTHEAST KS. THE AFORE-MENTIONED S/SE MOVING COLD FRONT CONTINUES TO BE "STAR OF THE SHOW" IN ALL RESPECTS. AS IT APPROACHES SOUTHERN KS...IT'LL ENCOUNTER A VERY UNSTABLE AIRMASS ENTRENCHED ACROSS ALL OF SOUTH-CENTRAL & MUCH OF SOUTHEAST KS SUN AFTERNOON. WITH PROJECTED MLCAPES REACHING 3000-3500 J/KG COUPLED WITH 6-KM BULK SHEAR FROM 30 TO 35 KTS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE. THE APPROACHING FRONT WOULD ALSO INDUCE COMPRESSIONAL WARMING & WITH 70-75 DEWPOINTS A HEAT ADVISORY IS BEING ISSUED FOR NEARLY ALL OK-BORDERING COUNTIES AS WELL AS FOR WILSON & NEOSHO COUNTIES FROM 2PM-6PM. IF THE FRONT'S SWD PROGRESS IS SLOWER THAN EXPECTED THEN THE HEAT ADVISORY WOULD BE EXPANDED TO ALONG THE HIGHWAY 400 CORRIDOR...SO STAY TUNED. SUNDAY NIGHT-MON NIGHT: AN INCREASINGLY PRECARIOUS SITUATION IS EVOLVING. THE COLD FRONT SHOULD DECELERATE AS IT NEARS THE KS/OK BORDER BUT WITH A MID- LEVEL SHORTWAVE RIDING E/SE ATOP A STRONG MID-UPPER DECK RIDGE A 2ND COLD FRONT IS LIKELY TO PUSH SE ACROSS KICT COUNTRY ON MON. WITH THE INITIAL FRONT DRAPED ACROSS THE IMMEDIATE NEIGHBORHOOD THUNDERSTORM POTENTIAL REMAINS HIGH FOR SUNDAY NIGHT BUT WITH THE 2ND FRONT PUSHING SE ACROSS KS ON MON THUNDERSTORMS WOULD LIKEWISE GET FORCED S OF KICT COUNTRY MON EVENING. TUE & TUE NIGHT: HIGH PRESSURE SPREADING SE ACROSS NEBRASKA & KS WILL ADVECT COOLER & DRIER AIR ACROSS THE REGION TO PRODUCE NICE WEATHER FOR ALL AREAS. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 343 PM CDT SAT AUG 8 2015 WITH A DEEP(!) UPPER-DECK TROF DIGGING FROM QUEBEC TO THE CENTRAL ATLANTIC COAST THE MASSIVE MID-UPPER HIGH WOULD SLOWLY RETROGRADE TOWARD THE SOUTHWESTERN PLAINS...LEAVING THE KS NEIGHBORHOOD UNDER A WEAK NW REGIME THROUGHOUT THESE PERIODS. WITH THE UPPER-DECK RIDGE SLOWLY AMPLIFYING ANY CHANCES OF THUNDERSTORMS WOULD OCCUR WELL TO THE NE & E OF THE NEIGHBORHOOD...MORE SPECIFICALLY FROM THE MS VALLEY ON EAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1143 AM CDT SAT AUG 8 2015 BY LATE THIS AFTERNOON...A FRONTAL ZONE SHOULD EXTEND FROM WEST- CENTRAL KANSAS TO SOUTHEAST NEBRASKA. AN OUTFLOW BOUNDARY WILL MIX NORTHEAST AND EXTEND FROM SOUTHWEST MISSOURI TO NORTH CENTRAL OR NORTHEAST KS...INTERSECTING THE FRONTAL ZONE. WIDELY SCATTERED THUNDERSTORM CLUSTERS WILL BE POSSIBLE ALONG THE FRONT FROM LATE THIS AFTERNOON INTO TONIGHT...AIDED OVERNIGHT BY A 35-40 KNOT SOUTHERLY LOW-LEVEL JET. THE FRONT MAY REMAIN NEARLY STATIONARY OR SAG SOUTH A BIT OVERNIGHT...WITH SOUTHERLY WINDS BECOMING NORTH-NORTHEAST BEHIND THE FRONT. WILL INCLUDE VCTS MENTIONS AT RSL...SLN AND HUT WITH LEAST CONFIDENCE OF OCCURRENCE AT HUT...WHICH SHOULD BE AT THE SOUTHERN-MOST EXTENT OF THE CONVECTION AXIS. THE MAIN STORM THREATS TO PILOTS WILL BE STRONG/VARIABLE DOWNBURST WIND GUSTS...AND BRIEF/SHARP REDUCTIONS IN VISIBILITY UNDER STORM CORES. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 76 98 74 90 / 10 20 50 10 HUTCHINSON 74 94 72 89 / 30 30 50 10 NEWTON 74 95 72 89 / 20 30 50 10 ELDORADO 75 96 73 89 / 10 20 50 20 WINFIELD-KWLD 76 100 75 92 / 10 10 40 20 RUSSELL 71 90 68 87 / 40 30 40 10 GREAT BEND 72 92 69 88 / 40 40 40 10 SALINA 74 91 71 89 / 30 40 40 10 MCPHERSON 73 93 71 89 / 30 40 50 10 COFFEYVILLE 75 99 76 91 / 10 10 40 20 CHANUTE 75 97 74 89 / 10 10 40 20 IOLA 75 96 74 88 / 10 10 50 20 PARSONS-KPPF 75 99 75 91 / 10 10 40 20 && .ICT WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ049-051>053- 067>072-082-083-091>096-098>100. HEAT ADVISORY FROM 2 PM TO 7 PM CDT SUNDAY FOR KSZ092>096- 098>100. &&
Hazardous weather outlook, Aug 8, 4:13 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT SAT AUG 8 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091445- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND OVERNIGHT HEAT INDICES FROM 105 TO 109 ARE EXPECTED EARLY THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AND A HEAT ADVISORY REMAINS IN EFFECT. SCATTERED THUNDERSTORMS WILL AFFECT LOCATIONS GENERALLY NORTHWEST OF A HUTCHINSON TO MCPHERSON LINE TONIGHT. THE STRONGER STORMS WILL BE CAPABLE OF 60 TO 70 MPH WINDS ALONG WITH QUARTER SIZE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS WHICH MAY LEAD TO SOME VERY LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE AREA FROM SUNDAY THROUGH EARLY MONDAY. THE STRONGEST STORMS MAY PRODUCE NICKEL-SIZED HAIL AND WIND GUSTS TO AROUND 55 MPH. HEAT INDICES WILL RISE TO AROUND 105 AGAIN ON SUNDAY ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ LAWSON
In the hours before
Special weather statement, Aug 8, 3:38 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT SAT AUG 8 2015
KSZ032-082145-
RUSSELL KS-
338 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 337 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR RUSSELL...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...LURAY...BUNKER HILL...RUSSELL AIRPORT...WILSON LAKE AND
WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3896 9848 3894 9848 3879 9874 3891 9890
3914 9869 3913 9868
TIME...MOT...LOC 2037Z 224DEG 25KT 3891 9876
CARUSOLocal storm report, Aug 8, 4:28 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 5 SSW SYLVAN GROVE 38.95N 98.43W
08/08/2015 E0.25 INCH LINCOLN KS TRAINED SPOTTER
&&
SGSLocal storm report, Aug 8, 5:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND GST NNW SUSANK 38.64N 98.78W
08/08/2015 E55 MPH BARTON KS TRAINED SPOTTER
&&
CWHSpecial weather statement, Aug 8, 5:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT SAT AUG 8 2015
KSZ032-047-082315-
RUSSELL KS-BARTON KS-
550 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF HOISINGTON...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES AND WINDS UP TO 50 MPH ARE POSSIBLE
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DORRANCE AND SUSANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3886 9857 3871 9848 3860 9848 3854 9878
3870 9887
TIME...MOT...LOC 2248Z 245DEG 12KT 3865 9875
ESThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:36 AM CDT | Special Weather Statement | ICT | Allen, Woodson | 39 min |
| Aug 8, 7:13 AM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Aug 8, 3:38 PM CDT | Special Weather Statement | ICT | Russell | 67 min |
| Aug 8, 3:57 PM CDT | Heat Advisory | ICT | Allen, Chautauqua, Cowley, Elk, Labette, Montgomery and 4 more | 27 hr |
| Aug 8, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 61 min |
| Aug 8, 4:54 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 6 hr |
| Aug 8, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 62 min |
| Aug 8, 5:50 PM CDT | Special Weather Statement | ICT | Russell | 25 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.